Can I go back?


#1
can anyone out there give me some advice

I was on Requip, got to 8 mg before suffering the effects of hallucinations, sparkly vision, etc, etc, etc.

I reduced down to 6 mg and all of those symptoms went, Still had a swirly head, but then I've had that for the last 6/7 years.


I went to see my neurologist who has decided the dopamine agonists do not suit me and has referred me to a Parkinson's specialist, which begs the question why did he put me on the neupro patches?

Anyway, I started on 2mg, and now on 4mg. But I'm so stiff, achy, queasy, and swirly.

My question is, should I just persist with the patches and see what happens. Or should I go back to 6 mg Requip until I see the specialist?

Well my GP even let me go back to the Requip?

Any suggestions gratefully received

#2
sorry, not sure how that happened. But in the wrong place

Caroline

#3
its not for me to give medical advice, but the only alternative seems to be to be l-dopa. going to patches seems slightly bizarre. ldopa, like the advert says 'its the real thing'. DAs are mainly a sort of holding pattern trying to put of the inevitable. some people can put it of for years . some cant. Personnally i found the move to l-dopa the best thing i've done, if DAs were not working i'd have no doubts.
so i'm only saying consider l-dopa as an option.